# SDR N6WA2025020701

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N575GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10260
- Aircraft time: 34,985 hours, 27,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 863.00 CORRODED BETWEEN STR26L AND STR26R. REPAIRED FRAME AT 863.00 BETWEEN STR26L AND STR26R IAW MHIRJ (BOMBARDIER) REO 670-53-51-332.
